# SDR 4AER20161103003

- Difficulty date: June 21, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AT BS 800 & STRINGER 21R TO 25R HAS HEAVY CORROSION
